MAUDE Adverse Event Report: EIZO CORPORATION EIZO; ENDOSCOPIC VIDEO IMAGE DISPLAY MONITOR

EIZO CORPORATION EIZO; ENDOSCOPIC VIDEO IMAGE DISPLAY MONITOR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 30-jan 2023, eizo corporation received an incident report from karl storz se & co.Kg, a laparoscopy system manufacturer.The incident involved a device (art.No.: tm220- 27" full hd-monitor; serial no.: (b)(6) manufactured by eizo.Below description of the event were based on the information provided by karl storz se & co.Kg.The incident with a laparoscopy tower occurred in an institution in columbia.The assisting staff indicates that during the surgical procedure, the laparoscopy tower was turned off and when it was turned on, the image was shown as a mirror image, causing injury to the patient.The patient had to spend 15 days in intensive care.This case is associated with the misuse of equipment by the assisting staff, however it could not be clearly identified that the mirror image was caused by misuse of the monitor or misuse of the endoscope system.It was also reported that karl storz had requested return for the affected device for further investigation, however, that the device in question won�lt be returned as the karl storz distributor in columbia confirmed misuse by the customer and the used devices are in good condition.

Brand Name
EIZO
Common Device Name
ENDOSCOPIC VIDEO IMAGE DISPLAY MONITOR
Manufacturer (Section D)
EIZO CORPORATION
153
shimokashiwano
hakusan, ishikawa 924-8 566
JA  924-8566
Manufacturer Contact
hiroaki hashimoto
153
shimokashiwano
hakusan, ishikawa 924-8-566
JA   924-8566
MDR Report Key17658127
Report Number3000237660-2023-00001
Device Sequence Number6160947
Product Code KQM
UDI-Device Identifier04995047053118
UDI-Public(01)04995047053118(11)200805
Combination Product (Y/N)Y
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown